# SDR 9626349982

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE INSIDE BATTERY PACK, OPERATIONAL CHECK NORMAL.
